# SDR IPXA2020013151619

- Difficulty date: January 30, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 66,389 hours, 17,100 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Anti Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DIVERSION - LVL 2 "TAIL A/I DISAG" AFTER T.O.D. DIVERT TO KSLC DUE TO ICING CONDITIONS AT DEN. AIRCRAFT REMAINED IN VMC CONDITIONS. TRANSFERRED TAIL ANTI-ICE DIFFERENTIAL PRESSURE SENSORS, M697697 ASSIGNED. SEE ITEM 3 FOR REQUIRED ADDITIONAL DEFERRAL M697701. DMP 30-12-2 ACCOMPLISHED.T/S PER FIM 30-12-00-101. R/R PRESS TRANSMITTER T2-1396 AND T2-1397 PER AMM 36-12-04/401. CKS OK. RTS CKS GOOD. THIS CLEARS M697697
